# SDR DL738011970

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft time: 957 hours, 359 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB DURING TAXI TO RUNWAY FLIGHT ATTENDANT REPORTED SMOKE FROM AFT GALLEY OVEN.  MTC FOUND MEAL TOUCHING HEATING VENT.  REPLACED OVEN.
